Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS Indianapolis, IN

May 26, 2017Hendricks County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 26, 2017, 8:38 PM EDT for Hendricks County, Marion County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2017, 8:38 PM EDT (00:38 UTC)
Expired
May 26, 2017, 9:15 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 17 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 8:46 PM EDTTSTM WND DMG2 Nnw Pittsboro, INUTILITY POLES LAID DOWN, POWER OUTAGE REPORTS, AND TREES DOWN. TIME RADAR ESTIMATED.
May 26, 8:46 PM EDTTSTM WND GST 752 Ne Pittsboro, INAMATEUR RADIO OPERATOR WA9FD0 REPORTED A MEASURED 75 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 8:09 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
884 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

691 
WUUS53 KIND 270038
SVRIND
INC063-097-270115-
/O.NEW.KIND.SV.W.0092.170527T0038Z-170527T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
838 PM EDT FRI MAY 26 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Hendricks County in central Indiana...
  Marion County in central Indiana...

* Until 915 PM EDT.

* At 838 PM EDT, a severe thunderstorm was located 7 miles north of
  Danville, or 20 miles southeast of Crawfordsville, moving southeast
  at 40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway,
  Danville, Southport, Avon, Cumberland, Pittsboro, Warren Park,
  Clermont, Homecroft, North Salem, Lizton, Wynnedale, Spring Hill,
  Monument Circle, Eagle Creek Reservoir and Indianapolis Int'l
  Airport.

This includes the following highways...
 Interstate 65 between mile markers 101 and 122.
 Interstate 70 between mile markers 65 and 91.
 Interstate 74 between mile markers 55 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 900 PM EDT for west central
Indiana.

LAT...LON 3992 8653 3979 8595 3964 8595 3963 8637
      3981 8669 3988 8670 3992 8667
TIME...MOT...LOC 0038Z 298DEG 37KT 3987 8657 

HAIL...<.75IN
WIND...70MPH
 
$$

MK
3 follow-up statements
441 
WWUS53 KIND 270053
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
853 PM EDT FRI MAY 26 2017

INC063-097-270115-
/O.CON.KIND.SV.W.0092.000000T0000Z-170527T0115Z/
Hendricks IN-Marion IN-
853 PM EDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN HENDRICKS AND MARION COUNTIES...

At 853 PM EDT, a severe thunderstorm was located near Brownsburg, or
13 miles west of Indianapolis, moving southeast at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway,
Danville, Southport, Avon, Cumberland, Pittsboro, Warren Park,
Clermont, Homecroft, Wynnedale, Spring Hill, Monument Circle, Eagle
Creek Reservoir, Indianapolis Int'l Airport, Indiana State
Fairgrounds and Camby.

This includes the following highways...
 Interstate 65 between mile markers 101 and 122.
 Interstate 70 between mile markers 65 and 91.
 Interstate 74 between mile markers 64 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3989 8640 3979 8595 3964 8595 3963 8637
      3978 8664 3981 8654 3985 8649
TIME...MOT...LOC 0053Z 298DEG 37KT 3980 8639 

HAIL...<.75IN
WIND...70MPH
 
$$

MK
637 
WWUS53 KIND 270106
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
906 PM EDT FRI MAY 26 2017

INC063-097-270115-
/O.CON.KIND.SV.W.0092.000000T0000Z-170527T0115Z/
Hendricks IN-Marion IN-
906 PM EDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN HENDRICKS AND MARION COUNTIES...

At 906 PM EDT, a severe thunderstorm was located near Speedway, or 9
miles west of Indianapolis, moving southeast at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Indianapolis, Plainfield, Beech Grove, Speedway, Danville, Southport,
Avon, Cumberland, Warren Park, Clermont, Homecroft, Wynnedale, Spring
Hill, Monument Circle, Indianapolis Int'l Airport and Camby.

This includes the following highways...
 Interstate 65 between mile markers 101 and 121.
 Interstate 70 between mile markers 65 and 90.
 Interstate 74 between mile markers 72 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3985 8625 3979 8595 3964 8595 3963 8637
      3976 8660 3977 8647 3979 8637
TIME...MOT...LOC 0106Z 302DEG 33KT 3973 8630 

HAIL...<.75IN
WIND...70MPH
 
$$

MK
796 
WWUS53 KIND 270117
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
917 PM EDT FRI MAY 26 2017

INC063-097-270126-
/O.EXP.KIND.SV.W.0092.000000T0000Z-170527T0115Z/
Hendricks IN-Marion IN-
917 PM EDT FRI MAY 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS AND
MARION COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 200 AM EDT for
central Indiana.

LAT...LON 3985 8625 3979 8595 3964 8595 3963 8637
      3976 8660 3977 8647 3979 8637
TIME...MOT...LOC 0116Z 298DEG 37KT 3968 8619 

$$

MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:40 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 26, 6:40 PM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
640 PM EDT Fri May 26 2017

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 152 PM EDT Fri May 26 2017

An active weather pattern is taking shape for this weekend.

HIgh pressure over Indiana is expected to quickly move east...this
afternoon as a weak low pressure system over Illinois quickly
moves across Northern Indiana tonight. This will spread showers
and storms across the northern part of the state tonight.

A weak high pressure system will then settle across the area for
Saturday...bringing more dry weather for much of the day. Another
quick moving upper level weather disturbance will arrive in the
area on Saturday night. This will bring another round of showers
and storms to Indiana.

Dry weather is expected on Sunday morning before a cold front is
expected to pass on Sunday afternoon and evening. Once again, this
may bring a round of showers and storms.

Slim Storm chances will linger on Monday as broad cyclonic flow
will remain across the region...however many dry hours will be
expected.

With the exception of a secondary front bringing low chances for
storms Tuesday...expect primarily dry weather for much of next
week with seasonable temperatures.

&&

.NEAR TERM /Tonight/...

Issued at 152 PM EDT Fri May 26 2017

Surface Analysis early this afternoon shows a ridge of high
pressure over the Indiana/Ohio boarder. Compact Low pressure was
found over western Illinois...surging eastward. Southerly flow was
in place across Indiana with dew points in the 50s. Water vapor
imagery shows a short wave associated with the over
Iowa...drifting NE.

GFS and NAM suggests the short wave will progress northeast
across NRN Illinois toward Michiana. Rapid refresh depicts
convection development mainly across the northern parts of the
state from 22Z-03Z...progressing eastward. Southern parts of the
convection area may be overdone. Forecast soundings show
convective temperatures in the middle 80s and 700mb temps are near
8C...providing good cap. Thus the HRRR appears a bit over done
with the southern extent of the showers and storm development this
evening. Still Pop will be warranted given the dynamics...just
will limit the highest pops to the northern areas as those
locations will be in a better position to receive precipitation.
Furthermore will taper pops off by 05Z-07Z as the wave aloft
should be quickly departing by that time.

Models appear in good agreement on temps and will stick close to
the blend on expected lows.

&&

.SHORT TERM /Saturday through Monday/...

Issued at 152 PM EDT Fri May 26 2017

Confidence in a dry Saturday is high. Forecast soundings and Time
heights reveal a dry column. Weak high pressure in the wake of the
departing low looks to be in place across the southern Great
lakes...providing northerly flow. However...this does result in a
warm front taking shape along the I-70 corridor...which will come
in to play later.

Thus will trend toward a partly cloudy sky on Saturday along with
a blend on highs which should result in an outstanding weather
day.

Things change on Saturday night as the high quickly departs and
another more organized shortwave pushes toward Central Indiana
from the Central Mississippi valley. Positioning for this wave is
much more favorable for Central Indiana...along with the some
surface convergence available due to the lingering boundary that
was previously mentioned. Models have backed off on the amount of
instability as compared to yesterday...with CAPES now generally
less than 1000 g/kg on Saturday night. While this will diminish
the severe threat somewhat...showers and storms still cannot be
ruled out given the expected dynamics. Will raise pops from the
MAVMOS here...and trend lows toward wetbulbs.

Confidence continues to grow for Dry weather on Sunday morning and
early afternoon. GFS and NAM suggest that Indiana will once again
be caught between two short wave at that time...as the Saturday
Night system will have departed and the the next wave appears to
be over Illinois...poised to arrive by late afternoon. Thus
forecaster builder willing...we will try to keep pops out of the
morning hours and begin a ramp up on Sunday mid-afternoon and
evening as the expected dynamics approach from the west. Again a
blend on highs will work fine.

GFS suggests the quick moving wave should depart the area by 03Z-
05Z. Forecast soundings suggest rapid drying and subsidence in its
wake. Thus will quickly taper pops toward dry on late Sunday
night...trending temps at or below the blend.

Models then depict broad cyclonic flow across the Great Lakes and
Indiana on Monday. Yet another short wave is suggested to push
through the circulation toward Central Indiana...but confidence for
precip will be low at this point given the generally expected
northwest flow of air to Central Indiana in the wake of the cold
front. Still at this time forecast soundings are suggesting steep
lapse rates and attainable convective temperatures...thus weak and
light instability showers in the afternoon do not appear out of the
question.

&&

.LONG TERM /Monday Night through Friday/...
Issued at 207 PM EDT Fri May 26 2017

Ensembles in fairly good agreement during this period. An upper low
will gradually shift east across the upper Great Lakes during the
early parts of the extended, with the flow flattening out later next
week.

Ensembles suggest an upper disturbance may rotate through the area
around the upper low in the Tuesday night or Wednesday time frame.
Will put some chance PoPs in the forecast during those periods to
cover this feature.

Some of the ensembles suggest an upper disturbance may eject out of
the southwest into the local area by late next week. Will put some
chance PoPs in for next Friday at this time, however they may be
needed for Thursday as well if the faster solutions come to pass.

&&

.AVIATION (Discussion for the 270000Z TAF Issuance)...
Issued at 640 PM EDT Fri May 26 2017

Conditions expected to deteriorate to IFR overnight, then return to
VFR by 16-18Z Saturday. Scattered convection mainly within first
few hours of valid time.

Convection will impact KLAF through 01Z or so so have included that
in the TAF. Went MVFR but IFR is certainly possible. South of KLAF
uncertainty is high on how convection will develop. KIND has the
highest chance, but even there feel only VCTS is prudent at the
moment. Convection should exit the sites by 03-05Z.

Afterward low level moisture will move in and allow ceilings to dip
into IFR category. These will mix out during Saturday morning and
into early afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....JAS
AVIATION...50
Hazardous weather outlook, May 26, 4:13 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
413 PM EDT Fri May 26 2017

INZ021-028>031-035>049-051>057-060>065-067>072-271000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
413 PM EDT Fri May 26 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Strong to severe thunderstorms possible. A Tornado Watch is in
effect for Carroll, Howard, Tippecanoe and Warren counties through 9
pm.

Hazards: Damaging winds, large hail, isolated tornadoes, frequent
lightning, and brief heavy rain.

Timing: Severe 6 pm to Midnight. Lightning and brief heavy rain
possible overnight.

Discussion: A frontal boundary will combine with an upper wave over
northwestern Illinois to trigger strong to severe thunderstorms
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Thunderstorms are possible Saturday through Sunday and
again at times over parts of central Indiana Memorial Day through
Wednesday. Severe storms are possible Saturday afternoon and night
and Sunday afternoon. Cloud to ground lightning, heavy rain,
damaging winds and large hail will be threats. Isolated tornadoes
will also be a threat Saturday afternoon and night and Sunday
afternoon.

Discussion: A frontal system will move across central Indiana
Memorial Day weekend and spark strong to severe thunderstorms.
More storms are possible next week over all or parts of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible at times tonight, Saturday afternoon
and night and Sunday afternoon.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 26, 8:00 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
800 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FUNNEL CLOUD     2 W HILLSBORO           40.11N 87.20W
05/26/2017                   FOUNTAIN           IN   TRAINED SPOTTER

&&

KEH
Local storm report, May 26, 8:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     4 ENE WAYNETOWN         40.11N 87.00W
05/26/2017  E70 MPH          MONTGOMERY         IN   TRAINED SPOTTER

&&

KEH
Local storm report, May 26, 8:18 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     4 WSW WEST LEBANON      40.25N 87.45W
05/26/2017                   WARREN             IN   EMERGENCY MNGR

            10 INCH TREES DOWN.

&&

KEH
Local storm report, May 26, 8:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     WEST LEBANON            40.27N 87.38W
05/26/2017                   WARREN             IN   EMERGENCY MNGR

            16 INCH TREE DOWNED. TIME ESTIMATED FROM
            RADAR.

&&

AW
Local storm report, May 26, 8:26 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 W WINGATE             40.17N 87.11W
05/26/2017  E1.75 INCH       FOUNTAIN           IN   PUBLIC

            TIME RADAR ESTIMATED.

&&

KEH
Local storm report, May 26, 8:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     2 NNW CRAWFORDSVILLE    40.08N 86.91W
05/26/2017                   MONTGOMERY         IN   TRAINED SPOTTER

            TREE LIMBS SNAPPED, SEVERAL LARGE SIGNS
            BLOWN OVER - INCLUDING A GAS STATION PRICE
            SIGN, POWER WAS OUT FOR 10 MINUTES.

&&

KEH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:06 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Tippecanoe, Tipton39 min
May 26, 8:22 PM EDTAreal Flood WarningINDFountain, Montgomery, Tippecanoe, Warren3 hr
May 26, 8:57 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion33 min
May 26, 9:35 PM EDTSpecial Weather StatementINDHenry40 min
May 26, 9:37 PM EDTSpecial Weather StatementINDCarroll38 min
May 26, 10:38 PM EDTRiver Flood WarningINDHamilton, Marion71 hr
May 26, 10:38 PM EDTRiver Flood WarningINDMarion, Morgan3 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.